# SDR 00FDEA00520

- Difficulty date: August 5, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46622
- Aircraft time: 64,855 hours, 25,604 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: N5L60235
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 CORROSION FOUND ON NR 3 ENGINE AT AFT MOUNT ASSY.  *S/D*  REPLACED PER MM 20-20-01-2 DAC BLUE PRINT AUB 7032.
